# SDR SWAA2024022243490

- Difficulty date: January 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1016 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BS1016 UPPER POSITION LBL25 AT PASSENGER CABIN 2024-68068<[01] PERFORMED REPAIR ON WEB LOCATED BS1016 UPPER POSITION LBL25 AT PASSENGER CABIN IAW EA 24-153-00311-WIP1 AND 24-153-00311 SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED STEP 1 COMPLETED  RII
